| Catalog Number |
5920011000 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device is alarming when inflated past ninety; the pressure then begins to swing wildly.No medical intervention and no adverse consequences were reported with this event.As this event occurred during cleaning at the end user facility, there was no patient involvement and no delay to a surgical procedure.